# SDR DALA2025040102408

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0885840) CORROSION AROUND RT OUTBD WING FUEL TANK ACCESS HOLE CUTOUT BETWEEN RIB 21 AND RIB 22. REPAIRED AREA ORIG MAT .200" MAT REM .035" MAT REM .165" IAW B737 SRM 57-20-01-2R-1.
